# SDR ASAA12410924

- Difficulty date: December 27, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 39,739 hours, 22,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 654957323
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RAM AIR DUCT O/B ATTACH ANGLE CRACKED.  REMOVED AND REPLACED LT RAM AIR DUCT O/B ATTACH ANGLE IAW B737 400 SRM 51 40 02.
